# SDR FDEA201207032475

- Difficulty date: July 3, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 80,856 hours, 33,265 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mgl Ww
- Part time: 80,856 hours, 33,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL INBD BULKHEAD HAS 2 SMALL CRACKS TOWARDS THE TOP AT BS 1400 NEXT TO FLT RECORDER ACCELEROMETER.  REMOVED CRACK IAW SRM 53-00-01, FIG.11, NDT CHECKED AND FOUND CRACK FREE, FABRICATED REPAIR PARTS IAW SRM 53-00-01, FIG.11 AND EA 8-5710-160678,   INSTALLED ALL REPAIR DOUBLERS IAW SRM 53-00-01, APPLY PAINT IN REPAIR AREA IAW SRM 51-21-02, REAPPLIED CIC PER AMM 51-20-00-02, REPAIR CLASSIFIED AS MAJOR.
